Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generalization of the Helly selection theorem


Author: Keith Schrader
Journal: Bull. Amer. Math. Soc. 78 (1972), 415-419
MSC (1970): Primary 4020; Secondary 3436
DOI: https://doi.org/10.1090/S0002-9904-1972-12923-9
MathSciNet review: 0299740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4020, 3436

Retrieve articles in all journals with MSC (1970): 4020, 3436


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12923-9